Ask an expert
Question

01 Jun 2011

Acne
The doc prescribed yasmin for my acne and it did clear.But yasmin makes me feel dizzy all the time and i have stopped using it.Is there any milder medication for the acne?
Answer 394 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Marsh

I suggest that you use Diferen gel for the acne.

Regards



Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17789 votes
Vote